# SDR AALA201806252004

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 10,793 hours, 4,006 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6011324
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER LIFT OFF AT 35,000 FT, THE NR 2 AUTOPILOT DISENGAGED,  FOLLOWED BY THE NR 2 SOURCE OFF LIGHT ILLUMINATION,  FOLLOWED BY NR 2 DRIVE LIGHT ILLUMINATION.  EMERGENCY DECLARED DUE TO AN ACRID ODOR IN COCKPIT AND CABIN.  LANDED APPROXITMATELY 20 MINUTES AFTER INDICATIONS.  NR 1 AUTOPILOT WORKED. ALL QRH CHECKLISTS ACCOMPLISHED.  AIRCRAFT WAS GROUNDED. ACCOMPLISHED MCM 05-96-70 SMOKE ODOR FUMES CARD FOUND THE NR 2 GCU BAD, ACCOMPLISHED HUD TEST,  PASSED AND PERFORMED A LAND VERIFY TEST,  PASSED IAW MM 22-11-00.  LEFT FORMER NR 1 GCU IN THE NR 2 POSITION MM 24-21-81.
